# SDR MASA200800371

- Difficulty date: April 29, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 26,590 hours, 25,678 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Angle
- Part number: 270023
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DAMAGE ON LOWER SHELF ANGLES LOCATED INSIDE GALLERY.  REPLACED ANGLES 3 EACH.
